RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 1, Pages 129–140 (Mi tvp572)  

Short Communications

On the speed of convergence in the local limit theorem for lattice distributions

N. G. Gamkrelidze

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: The paper deals with the speed of convergence in the local limit theorem for lattice distributions. Numerical calculations have been carried out for the example of random variables taking on values $-3$, 0, 7 with probability $1/3$ each. It follows as a result of these calculations that the behaviour of the probabilities $P_n(k)$ is much less regular than one might have expected. Their “smoothing” which should take place according to the local limit theorem occurs when $n$ is very large.
An estimate of the number of summands necessary to achieve the prescribed accuracy of the normal approximation to $P_n(k)$ is also given.

Full text: PDF file (593 kB)

English version:
Theory of Probability and its Applications, 1966, 11:1, 114–125

Bibliographic databases:

Received: 12.11.1965

Citation: N. G. Gamkrelidze, “On the speed of convergence in the local limit theorem for lattice distributions”, Teor. Veroyatnost. i Primenen., 11:1 (1966), 129–140; Theory Probab. Appl., 11:1 (1966), 114–125

Citation in format AMSBIB
\Bibitem{Gam66}
\by N.~G.~Gamkrelidze
\paper On the speed of convergence in the local limit theorem for lattice distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 1
\pages 129--140
\mathnet{http://mi.mathnet.ru/tvp572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=198526}
\zmath{https://zbmath.org/?q=an:0168.39003}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 1
\pages 114--125
\crossref{https://doi.org/10.1137/1111007}


Linking options:
  • http://mi.mathnet.ru/eng/tvp572
  • http://mi.mathnet.ru/eng/tvp/v11/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:167
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020